# SDR SWAA021759

- Difficulty date: August 5, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 58,683 hours, 38,373 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEEL BEAM CORRODED AT BS 540, WL 149 AND RBL 7.  REPAIRED KEEL BEAM PER BFG ER.
